# SDR GUU2005F00005

- Difficulty date: January 25, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH LANDING GEAR SELECTED UP, LT MAIN RED (A) ANNUNCIATOR REMAINED ILLUMINATED WITH LOUD VIBRATION.  SELECTED LANDING GEAR DOWN.  AIR RETURN. LANDED WITHOUT INCIDENT.  CLEANED LT LANDING GEAR DOOR PROXIMITY SWITCHES.  LANDING GEAR EXTENSION AND RETRACTION NORMAL.  INDICATIONS NORMAL. (K)
